zbMATH — the first resource for mathematics

An iseomorphism theorem for positive commutative semigroups on the plane. (English) Zbl 0255.22005

22A15 Structure of topological semigroups
Full Text: EuDML
[1] CLIFFORD A. H., PRESTON G. B.: The Algebraic Theory of Semigroups. Providence 1961. · Zbl 0111.03403
[2] FARLEY R. W.: Positive Clifford Semigroups on the Plane. Providence 1970. · Zbl 0211.33902
[3] FARLEY R. W.: Positive Commutative Semigroups on the Plane. Master’s Thesis, University of Tennessee, Knoxville, 1965
[4] HOFMANN K. H., MOSTERT P. S.: Elements of Compact Semigroups. Ohio 1966. · Zbl 0161.01901
[5] HORNE J. G.: Real commutative semigroups on the plane. Pacif. J. Math. II, 1961, 981-997. · Zbl 0102.02201
[6] HORNE K. H.: Real commutative semigroups on the plane. II Trans. Amer. Math. Soc. 104, 1962, 17-23. · Zbl 0107.01703
[7] MOSTERT P. S.: Plane semigroups. Trans. Amer. Math. Soc. 103, 1962, 320-328. · Zbl 0117.26602
[8] MOSTERT P. S., SHIELDS A. L.: Semigroups with identity on a manifold. Trans. Amer. Math. Soc. 91, 1959, 380-389. · Zbl 0205.02602
[9] PONTRJAGIN L.: Topological Groups. GITTL, Moscov 1938; · JFM 65.0872.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.